#6321 ·
I was prescribed Cogentin because my legs kept swelling and cramping up... it’s just constant tremors in my hands and feet as a side effect from the Zyprexa. ...honestly, I’m telling you, I won't touch that stuff anymore.
What I mean is... I want to taper off my meds gradually... find what actually works for me and slowly reduce the dosage...
Listen, everyone, I've been hanging out on this forum for over a year now... and most of you all feel like the same kind of people... I've managed to change my treatment plan... I've tapered down to almost nothing by now... and I feel sooooo much better. That's what I want for every single one of you. I truly believe that at the end of the day... it's all about having faith... even in the medication you're taking... don't just hope for the best... have actual faith.
What I mean is... I want to taper off my meds gradually... find what actually works for me and slowly reduce the dosage...
Listen, everyone, I've been hanging out on this forum for over a year now... and most of you all feel like the same kind of people... I've managed to change my treatment plan... I've tapered down to almost nothing by now... and I feel sooooo much better. That's what I want for every single one of you. I truly believe that at the end of the day... it's all about having faith... even in the medication you're taking... don't just hope for the best... have actual faith.